# SDR USAA920081385

- Difficulty date: July 22, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 56,626 hours, 37,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DROP-IN - FUSELAGE SKIN CRACKED ABOVE BS 727D S24L.  REPAIRED FUSELAGE SKIN ABOVE BS 727D S24L IAW B737 SRM 53-00-01 FIG 201 DETAIL 10.  (A)
